# SDR 2022FA0000204

- Difficulty date: March 15, 2022
- Submitted: April 11, 2022
- Operation: General aviation
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,878 hours, 10,511 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A23002022
- Part serial: NA
- Condition: Dented
- Location: Tail Boom
- Part time: 3,878 hours, 10,511 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TAIL BOOM AFT SKIN PANEL (PN: 350A23-0020.22). THE CREASE AND GOUGE DAMAGES WERE DISCOVERED TO BE JUST FORWARD OF THE TAIL ROTOR GEAR BOX. THE CREASE DAMAGE IS APPROXIMATELY 0.40" WIDE AND THE GOUGE DAMAGE IS APPROXIMATELY 0.10" IN LENGTH, 0.05" IN WIDTH AND 0.020" IN DEPTH. DAMAGE WAS ALSO REPORTED TO THE TAIL BOOM SKIN UPPER FWD PANEL (PN: 350A23-0020.21 ). THE DENT DAMAGE IS FOUND ON THE AFT SIDE OF THE RH SKIN UPPER FWD PANEL. THE DENT DAMAGE IS APPROXIMATELY 1.50" IN LENGTH, 1.20" IN WIDTH AND 0.029" DEPTH.
